# SDR JGVR20250822001

- Difficulty date: August 22, 2025
- Submitted: August 22, 2025
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Make and model: Cessna 680CE
- Aircraft serial: 6800155
- Aircraft time: 15,072 hours, 10,012 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECHANICALLY BLENDED SEVERAL AREAS OF CORROSION ON STIFFENER AT BL0.00 LOCATED UNDER BAGGAGE FLOOR FROM FS 451.45 THRU FS 519.37, PERFORMED NDT AND REPORTED FOR REPAIR DISPOSITION. CLEANED, TREATED, AND PRIMED BLENDED AREA PER NETJETS REQUEST FOR TECHNICAL SERVICES REPORT.
